# SDR GTIA2025041438850

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 47,042 hours, 21,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED "STRONG NAIL POLISH TYPE SMELL ROWS 8/9/10. PACK 2 ISOLATED/OFF AND SMELL DISSIPATED. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, UNFAMILIAR CHEMICAL SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS, FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A. RAN ENG'S & APU & PACKS 1&2/ BLEED SYSTEM. NO ODOR NOTICED. COULD NOT DUPLICATE. A/C OK FOR SERVICE. NO ODOR AROUND ROWS 8/9/10 OR THROUGH OUT A/C
